# SDR IPXA3M78560

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 2565 · Escape Slide
- Part: Pressure Gauge
- Part number: 234109
- Condition: Contaminated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE GAUGE CONTAMINATED WITH MOISTURE.  ILLEGIBLE. DEFERRED IAW MEL 52-10-3-2.  PLACARD INSTALLED.  LOG UPDATED.  R & R R1 DOOR PNEUMATIC STORAGE RESERVOIR PRESSURE GAUGE AND RELIEF VALVE REF AMM 52-11-04 AND IPC 52-11-35-01. THIS CLEARS M505028.  PLACARD REMOVED.
